BibTeX record journals/appml/CardonaMR12

download as .bib file

@article{DBLP:journals/appml/CardonaMR12,
  author       = {Gabriel Cardona and
                  Arnau Mir and
                  Francesc Rossell{\'{o}}},
  title        = {The expected value under the Yule model of the squared path-difference
                  distance},
  journal      = {Appl. Math. Lett.},
  volume       = {25},
  number       = {12},
  pages        = {2031--2036},
  year         = {2012},
  url          = {https://doi.org/10.1016/j.aml.2012.04.013},
  doi          = {10.1016/J.AML.2012.04.013},
  timestamp    = {Thu, 28 Sep 2023 20:46:03 +0200},
  biburl       = {https://dblp.org/rec/journals/appml/CardonaMR12.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}